# SDR UIEA2020042800837

- Difficulty date: April 25, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,548 hours, 18,921 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ON LANDING.( PERFORMED APU BITE PER FIM 49-11 FT 987, NO FAULTS NOTED AT THIS TIME. OPS CHECK GOOD PER B767 AMM 49-11-00. )
